Affordable Access

Publisher Website

Existence and stability of iterative algorithms for the system of nonlinear quasi-mixed equilibrium problems

Authors
Journal
Applied Mathematics Letters
0893-9659
Publisher
Elsevier
Publication Date
Volume
24
Issue
3
Identifiers
DOI: 10.1016/j.aml.2010.10.011
Keywords
  • System Of Nonlinear Quasi-Mixed Equilibrium Problems
  • [Formula Omitted]-Strongly Monotone
  • [Formula Omitted]-Lipschitz Mapping
  • Stability Analysis
Disciplines
  • Computer Science
  • Mathematics

Abstract

Abstract In this paper, we consider the system of nonlinear quasi-mixed equilibrium problems. The existence theorems of solutions of such problems are provided by considering the limit point of an iterative algorithm. This means, we not only give the conditions for the existence theorems of the presented problems but also provide the algorithm to find such solutions. Moreover, the stability of such an algorithm is also discussed. The results presented in this paper are more general, and may be viewed as an extension, refinement and improvement of the previously known results in the literature.

There are no comments yet on this publication. Be the first to share your thoughts.